# SDR CA110214023

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,947 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S184050102
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A REOCCURANCE TO THE SAME REPORT ON SDR 20110204008. THE ELT AGAIN INADVERTENTLY ACTIVATED IN FLIGHT. THE REASON FOR THE ACTIVATION WAS POOR WIRING AT THE REMOTE SWITCH IN THE COCKPIT.  THE POOR WIRING WAS A RESULT OF POOR STANDARDS USED DURING INSTALLATION. SWITCH WIRING REPAIRED AND ELT REMOTE SWITCH FUNCTION TESTED WITH NO FURTHER DEFECTS.
